Revista Matemática Iberoamericana
Full-Text PDF (256 KB) | Metadata | Table of Contents | RMI summary
Published online: 2000-04-30
Global orthogonality implies local almost-orthogonalityJ. Michael Wilson (1) The University of Vermont, Burlington, USA
We introduce a new stopping-time argument adapted to handle linear sums of noncompactly-supported functions that satisfy fairly weak decay smoothness and cancellation conditions. We use the argument to obtain a new Littlewood-Paley-type result for such sums.
No keywords available for this article.
Wilson J. Michael: Global orthogonality implies local almost-orthogonality. Rev. Mat. Iberoam. 16 (2000), 29-48. doi: 10.4171/RMI/270